# SDR AALA20120319004

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 55,218 hours, 26,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 12D EMERGENCY LIGHT LENS BROKEN.  REPLACED SEAT 12D EMERGENCY LIGHT LENS.  OPS CHECK NORMAL.
